MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 6" (15 CM) APPX 0.71 ML, SMALLBORE TRIFUSE EXT SET W/3 MICROCLAVE® CLEAR, 0.2 MI; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 6" (15 CM) APPX 0.71 ML, SMALLBORE TRIFUSE EXT SET W/3 MICROCLAVE® CLEAR, 0.2 MI; STOPCOCK, I.V. SET
Catalog Number MC33587
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
An event involved a 6" (15 cm) appx 0.71 ml, smallbore trifuse ext set w/3 microclave¿ clear, 0.2 micron filter, 3 clamps (blue, yellow, white), rotating luer experienced leakage.The report stated that faulty and leaking filters.There was unknown patient involvement and unknown harm.
 
Additional Manufacturer Narrative
B3 date of event is unknown, 1 jul 2024 has been used as a place holder d4.And h4.Because lot number is unknown, the expiration and manufacture dates are unknown.Upon completion of the investigation a supplemental mdr will be submitted.
 
Additional Manufacturer Narrative
Received four used mc33587 smallbore trifuse ext sets and three new mc33587 for inspection on 7/18/24.Each of the filter vents on the used sets was wetted out with prior infusate.Each set was leak tested per product specifications.There was leakage on three out of the four used sets from the filter vents.There was no leakage on the new samples.The reported complaint of leakage can be confirmed on three of the used sets.The probable cause of leakage is due to a temporary or complete loss of hydrophobic properties of the filter vent material due to an infusate interaction during use.The possible lot numbers history was reviewed, no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
6" (15 CM) APPX 0.71 ML, SMALLBORE TRIFUSE EXT SET W/3 MICROCLAVE® CLEAR, 0.2 MI
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key20027975
Report Number9617594-2024-01168
Device Sequence Number7448653
Product Code FMG
UDI-Device Identifier00887709057906
UDI-Public00887709057906
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC33587
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2024
Supplement Date Received by Manufacturer09/13/2024
Initial Report FDA Received Date08/22/2024
Supplement Report FDA Received Date10/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown